Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Solution to a problem posed by Kalicki


Author: Dolph Ulrich
Journal: Proc. Amer. Math. Soc. 22 (1969), 728-729
MSC: Primary 02.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0243999-1
MathSciNet review: 0243999
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Kalicki, Note on truth-tables, J. Symbolic Logic 15 (1950), 174-181. MR 0040242 (12:663d)
  • [2] -, A test for the existence of tautologies according to many-valued truth-tables, J. Symbolic Logic 15 (1950), 182-184. MR 0040243 (12:663e)
  • [3] J. Łoś, On logical matrices, Trav. Soc. Sci. Lett. Wrocław. Ser. B. no. 19 (1949). (Polish) MR 0089812 (19:724b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.20

Retrieve articles in all journals with MSC: 02.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0243999-1
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society